Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 17, NWS Melbourne, FL

March 2, 2018

NWS Melbourne, FL issued this small craft advisory at Mar 2, 2018, 3:22 AM EST. It took effect at Mar 2, 2018, 3:51 PM EST. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Mar 2, 2018, 3:22 AM EST (08:22 UTC)
In effect from
Mar 2, 2018, 3:51 PM EST
Expired
Mar 9, 2018, 10:00 AM EST
In force
7 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

731 
WHUS72 KMLB 020822
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
322 AM EST Fri Mar 2 2018

AMZ570-572-575-040830-
/O.NEW.KMLB.SC.Y.0017.180303T0600Z-180305T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
322 AM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM SATURDAY TO 10 PM EST
SUNDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 1 AM Saturday to 10 PM
EST Sunday. 

* WINDS...Shifting to north and increasing to 20 to 25 knots late
  tonight through this weekend.

* WAVES/SEAS...Building to near 7 feet late tonight, then building
  further to as high as 12 to 16 feet this weekend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-040830-
/O.NEW.KMLB.SC.Y.0017.180303T1500Z-180305T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
322 AM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 10 PM
EST SUNDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 AM Saturday to 10 PM
EST Sunday. 

* WINDS...Shifting to north and increasing to around 20 knots this
  weekend.

* WAVES/SEAS...Building as high as 9 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
10 follow-up statements
144 
WHUS72 KMLB 022051
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
351 PM EST Fri Mar 2 2018

AMZ570-572-575-040830-
/O.EXT.KMLB.SC.Y.0017.180302T2051Z-180305T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
351 PM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SUNDAY...

* WINDS...North 15 to 20 knots increasing to 20 to 25 knots late 
  tonight through this weekend. 

* WAVES/SEAS...Around 7 feet tonight, building 8 to 10 feet
  Saturday and 12 to 16 feet Sunday into Monday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-040830-
/O.CON.KMLB.SC.Y.0017.180303T1500Z-180305T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
351 PM EST Fri Mar 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
10 PM EST SUNDAY...

* WINDS...North around 20 knots this weekend. 

* WAVES/SEAS...Building 9 to 13 feet by Sunday into Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
061 
WHUS72 KMLB 032018
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
318 PM EST Sat Mar 3 2018

AMZ550-552-555-570-572-575-050600-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180306T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
318 PM EST Sat Mar 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST MONDAY...

* WINDS...North winds around 20 knots through Sunday, then 
  veering northeast and gradually decreasing to 5 to 10 knots into
  Monday.

* WAVES/SEAS...Large swells building to 9 to 13 feet nearshore and
  14 to 16 feet offshore from Sunday into Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
524 
WHUS72 KMLB 040928
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
428 AM EST Sun Mar 4 2018

AMZ550-552-555-570-572-575-060930-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180307T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
428 AM EST Sun Mar 4 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY...

* WINDS...North winds 20 to 25 knots Today, veering to northeast 
  and gradually decreasing to 5 to 10 knots Monday. Winds will 
  become south to southwest Tuesday into Wednesday ahead of the 
  next cold front.
 
* WAVES/SEAS...Large swells building to 9 to 13 feet nearshore and
  14 to 16 feet offshore through Monday. Seas will remain high
  into mid week, even as winds diminish, due to continued large
  northeast swells.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
783 
WHUS72 KMLB 050930
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
430 AM EST Mon Mar 5 2018

AMZ550-552-555-570-572-575-060930-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180307T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
430 AM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY...

* WINDS/SEAS...Even though winds will be diminishing to around 10
  knots today and tonight, large northeast swells will keep
  conditions hazardous for small craft operators, especially near
  inlets during the outgoing tide. Open ocean waves are forecast
  up to around 15 feet today then they will gradually diminish to
  10-12 feet Wednesday. South to southwest winds will increase
  Tuesday afternoon into Wednesday. Speeds up to 20-25 knots
  offshore by Tuesday night will create very choppy conditions
  again.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
565 
WHUS72 KMLB 052008
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
308 PM EST Mon Mar 5 2018

AMZ550-552-555-570-572-575-061600-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180308T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
308 PM EST Mon Mar 5 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THURSDAY...

* WINDS/SEAS...Even though winds will be diminishing to around 10
  knots today and tonight, large northeast swells will keep
  conditions hazardous for small craft operators, especially near
  inlets during the outgoing tide. Open ocean waves are forecast
  up to around 15 feet today then they will gradually diminish to
  10-12 feet Wednesday. South to southwest winds will increase
  Tuesday afternoon into Wednesday. Speeds up to 20-25 knots
  offshore by Tuesday night will create very choppy conditions
  again. Winds will diminish to 10-15 knots early Thursday before
  another NE surge in the afternoon. Seas remain elevated 7-9 
  feet in the nearshore and approaching 10 feet in offshore waters
  on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
443 
WHUS72 KMLB 060910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
410 AM EST Tue Mar 6 2018

AMZ550-552-555-570-572-575-070930-
/O.CON.KMLB.SC.Y.0017.000000T0000Z-180308T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
410 AM EST Tue Mar 6 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...

* WINDS...South to southwest winds will increase to 15 to 20 knots
  tonight, and be up to 25 knots offshore. Winds will become
  northwest behind a cold front on Wednesday and be 15 to 20 knots
  into Thursday.

* SEAS...Large northeast swells will keep open ocean waves
  elevated to 10-12 feet into Wednesday then slowly diminish
  Thursday. Hazardous conditions will occur at inlets, especially
  during the outgoing tides.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
751 
WHUS72 KMLB 070917
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
417 AM EST Wed Mar 7 2018

AMZ550-552-555-570-572-575-080945-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180309T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
417 AM EST Wed Mar 7 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...Southwest winds 20 knots this morning, and up to 25
  knots offshore, then shifting to northwest 15 to 20 knots behind
  a cold front and continuing through Thursday night.

* SEAS...Large northeast swells will keep open ocean waves
  elevated to 10-12 feet today then slowly diminish Thursday. 
  Hazardous conditions will occur at inlets, especially during the
  outgoing tides. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
553 
WHUS72 KMLB 080800
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
300 AM EST Thu Mar 8 2018

AMZ552-555-570-572-575-090200-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180309T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
300 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WINDS...Northwest winds around 20 knots this morning, then 15 to
  20 knots through tonight and 10 to 15 knots Friday morning. 

* SEAS...Large northeast swells combined with choppy short period
  wind waves will keep seas elevated to 8 to 10 feet today then
  slowly diminish tonight and early Friday. Hazardous conditions 
  will occur at inlets, especially during the outgoing tides. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-090200-
/O.CON.KMLB.SC.Y.0017.000000T0000Z-180309T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
300 AM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WINDS...Northwest winds 15 to 20 knots through tonight.
  

* SEAS...Large northeast swells and choppy short period wind waves will
  keep seas 6 to 8 feet into tonight. Hazardous conditions will 
  occur at inlets, especially during the outgoing tides. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
895 
WHUS72 KMLB 081812
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
112 PM EST Thu Mar 8 2018

AMZ550-082100-
/O.EXT.KMLB.SC.Y.0017.000000T0000Z-180308T2100Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
112 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY EXPIRES AT 4 PM THIS AFTERNOON...

* WINDS...Northwest winds 15 to 20 knots through tonight.

* SEAS...Moderate northeast swells and choppy short period wind
  waves will keep combined seas at 5 to 6 feet tonight. Hazardous
  conditions will occur at inlets, especially during the outgoing
  tides. Operators of Small Craft should exercise caution, 
  especially if venturing well offshore.

&&

$$

AMZ552-555-570-572-575-091500-
/O.CON.KMLB.SC.Y.0017.000000T0000Z-180309T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
112 PM EST Thu Mar 8 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM FRIDAY...

* WINDS...Northwest winds 20 knots through tonight and 10 to 15 
  knots Friday morning. 

* SEAS...Large northeast swells combined with choppy short period
  wind waves will keep seas at 7 to 8 feet tonight then gradually
  diminishing on Friday. Hazardous conditions will occur at inlets 
  especially during the outgoing tides. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Cristaldi
387 
WHUS72 KMLB 090825
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
325 AM EST Fri Mar 9 2018

AMZ552-555-570-572-575-091500-
/O.CON.KMLB.SC.Y.0017.000000T0000Z-180309T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
325 AM EST Fri Mar 9 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...Northwest to north winds 15 to 20 knots this morning,
  becoming northeast and diminishing to around 10 knots this
  afternoon. 

* SEAS...A lingering northeast swell combined with choppy short
  period wind waves will keep seas up to 7 feet this morning. Seas
  will gradually diminishing this afternoon. Hazardous conditions
  will occur at inlets especially during the outgoing tides. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

Ulrich

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 8:13 PM EST, 7 hours 9 minutes earlier.

Area forecast discussion, Mar 1, 8:13 PM EST, 7 hours 9 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
813 PM EST Thu Mar 1 2018

.UPDATE...

...Turning Much Cooler Starting Friday Night with Building Seas and
Surf Through This Weekend...

Tonight...Isolated pre-frontal showers north of our area quickly
diminished with loss of surface heating.  There has been a little
more coverage of showers right along the front, which was currently
dropping through the panhandle.  We have small PoPs after midnight
across our north half as the front drops down the peninsula.  The
HRRR forecasts a smattering of low dBZ returns there, so will
maintain our 20 percent chances, though any showers would be light.

The HRRR shows a chance for fog in the far south but boundary layer
winds 10-15 knots suggest low stratus, and if any low visibility
occurs, it will be short-lived.  We'll have one more night of above
normal temperatures, with lows in the lower-mid 60s.  Don't plan
much change to the previous forecast.

&&

.AVIATION...
VFR through 06Z or so then MVFR CIGs should develop first across
northern terminals (LEE/DAB/SFB/MCO) as a cold front pushes into
the area, then overspread remaining terminals around or shortly
after sunrise. Ceilings should break up or lift to VFR by late
morning. North winds on Friday behind the initial frontal passage
look to be about 10 knots or less except 10-15 knots at the coastal
terminals.

&&

.MARINE...
Tonight/Fri...The pressure gradient will support 15-20 knot winds
ahead of the cold front tonight, mainly from the southwest/west. The
models show winds turning more northerly late tonight across the
northern waters behind the front, then spreading into the southern
waters Fri.  The current forecast which has an exercise caution
statement in the offshore waters looks good.

Of course, mariners probably already know that quite hazardous
boating conditions are on tap for the weekend.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.

&&

FORECASTS...Lascody
IMPACT WX...Combs
Hazardous weather outlook, Mar 1, 6:20 PM EST, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
620 PM EST Thu Mar 1 2018

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-021100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County-
Northern Lake County-Orange-Seminole-Southern Brevard County-
Osceola-Indian River-Okeechobee-St. Lucie-Martin-
Coastal Volusia County-Southern Lake County-
Northern Brevard County-
620 PM EST Thu Mar 1 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
Poor boating conditions with a cold front moving through the
area tonight. Winds will increase to 15 to 20 knots with seas
building to 5 to 6 feet in the offshore waters.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Hazardous boating and beach conditions will develop from Friday
through the upcoming weekend and into early next week as a large
storm system develops over the northwest Atlantic Ocean this
weekend. Expect increasing winds, seas, and surf, along with a
building long period swell. The threat for rip currents will also
increase considerably.

Fire weather sensitivity will remain elevated Friday and Saturday
due to a combination of gusty winds, low relative humidity and
increasingly dry ground conditions.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Combs/Cristaldi

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 5:36 AM ESTRip Current StatementMLBVolusia13 hr

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.